On Self-similar Solution of Non-linear Diffusion Equation with Convection Term
B. I. Olajuwon & A. O. Popoola
Journal of Mathematics and Statistics, Volume 2, Issue 4, pp. 453–456 · doi.org/10.3844/jmssp.2006.453.456
Abstract
We consider the self-similar solution of non-linear diffusion equation with convection term. We examine the existence and uniqueness of solution of the problem. The numerical result is presented as concentration profile for various values of m, the diffusion index.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2006 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Olajuwon, B. I. & Popoola, A. O. (2006). On Self-similar Solution of Non-linear Diffusion Equation with Convection Term. Journal of Mathematics and Statistics, 2(4), 453–456. https://doi.org/10.3844/jmssp.2006.453.456
- Licence
- © Science Publications
- Issue
- Volume 2, Issue 4
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
